Invariant operators on function spaces on homogeneous trees Cowling, Michael en_US Meda, S en_US Setti, Alberto en_US 2021-11-25T14:28:32Z 2021-11-25T14:28:32Z 1999 en_US
dc.identifier.issn 0010-1354 en_US
dc.language English
dc.language.iso EN en_US
dc.rights CC BY-NC-ND 3.0 en_US
dc.rights.uri en_US
dc.source Legacy MARC en_US
dc.title Invariant operators on function spaces on homogeneous trees en_US
dc.type Journal Article en
dcterms.accessRights metadata only access
dspace.entity.type Publication en_US
unsw.relation.faculty Science
unsw.relation.ispartofissue 1 en_US
unsw.relation.ispartofjournal Colloquium mathematicum en_US
unsw.relation.ispartofpagefrompageto 53-61 en_US
unsw.relation.ispartofvolume 80 en_US
unsw.relation.originalPublicationAffiliation Cowling, Michael, Mathematics & Statistics, Faculty of Science, UNSW en_US
unsw.relation.originalPublicationAffiliation Meda, S en_US
unsw.relation.originalPublicationAffiliation Setti, Alberto en_US School of Mathematics & Statistics *
Resource type